# SDR CA130502007

- Difficulty date: April 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 5,072 hours
- Engine: Ge CF343B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, ACFT EXPERIENCED STRONG VIBRATION ON RT ENGINE, CREW RETURN TO GROUND SAFE AND DISCOVER RT ENGINE HAD A BIRD STRIKE.
